Roitenberg V.Sh. On the Structural Stability Relative to the Space of Linear Differential Equations with Periodic Coefficients

https://doi.org/10.15688/mpcm.jvolsu.2017.5.3

Vladimir  Shlejmovich  Roitenberg
Candidate of Physical and Mathematical Sciences, Associate Professor,
Department of Higher Mathematics,
Yaroslavl State Technical University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Moskovsky, 88, 150023 Yaroslavl, Russian Federation

3 Rotenberg

Key  words:  linear  differential  equations,  periodic  coefficients,  projective  plane, structurally stable equations, multiplicators.

Creative Commons License

On the Structural Stability Relative to the Space of Linear Differential  Equations with Periodic Coefficients by Roitenberg V.Sh. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Mathematical Physics and Computer Simulation. Vol. 20 No. 5 2017 pp. 27-31

Attachments:
Download this file (3_Rotenberg.pmd.pdf) 3_Rotenberg.pmd.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/749
466 Downloads